# SDR DHL2001804520

- Difficulty date: August 5, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE REINFORCING ANGLE .5 INCH CRACK AT STA 761 LBL 22.0 (LOWER SECTION)REMOVED AND REPLACED CRACKED REINFORCING ANGLE PER SRM 51-1-20D PG 21.
